# SDR DL72W953000

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NR 4 SLAT ATTACH ANGLE ABOVE NR 13 RIB CRACKED.  FABRICATED AND INSTALLED DOUBLER PER MM 57-54-0, PG 807.
